Alert archive / Nebraska / Winter Weather Advisories in 2021
Winter Weather Advisory 13, NWS North Platte, NE
NWS North Platte, NE issued this winter weather advisory at Apr 15, 2021, 2:48 AM MDT for 18 counties in Nebraska. It took effect at Apr 15, 2021, 12:00 PM MDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2021, 2:48 AM MDT (08:48 UTC)
- In effect from
- Apr 15, 2021, 12:00 PM MDT
- Expired
- Apr 16, 2021, 1:37 PM MDT
- In force
- 26 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 77 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1718 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
729 WWUS43 KLBF 150848 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 348 AM CDT Thu Apr 15 2021 ...SIGNIFICANT SNOW ACCUMULATIONS POSSIBLE TONIGHT INTO TOMORROW MORNING... .A potent storm system will track across the Plains tonight and lead to widespread precipitation across western Nebraska. Temperatures will be cool enough tonight into tomorrow morning for snow to accumulate. This snow is expected to accumulate quickly overnight and lead to hazardous travel conditions. NEZ004-022-023-035-056-057-151700- /O.UPG.KLBF.WS.A.0003.210415T1800Z-210416T1600Z/ /O.NEW.KLBF.WS.W.0005.210415T1800Z-210417T0000Z/ Sheridan-Garden-Grant-Arthur-Deuel-Keith- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Arthur, Chappell, Big Springs, Ogallala, and Paxton 248 AM MDT Thu Apr 15 2021 ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT FRIDAY... * WHAT...Heavy wet snow expected with total accumulations of 5 to 8 inches. * WHERE...Portions of the Panhandle, southwest and west central Nebraska. * WHEN...From noon today to 6 PM MDT Friday. * IMPACTS...Travel could be very difficult. Hazardous conditions are anticipated with quick accumulating snow and reduced visibilities. The wet heavy snow may impact young livestock and ranching operations. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ058-069-151700- /O.UPG.KLBF.WS.A.0003.210415T1800Z-210416T1600Z/ /O.NEW.KLBF.WW.Y.0013.210415T1800Z-210417T0000Z/ Perkins-Chase- Including the cities of Grant, Champion, Enders, Imperial, and Wauneta 248 AM MDT Thu Apr 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT FRIDAY... * WHAT...Snow expected with total accumulations of 3 to 5 inches. * WHERE...Perkins and Chase Counties. * WHEN...From noon today to 6 PM MDT Friday. * IMPACTS...Plan on slippery road conditions. Hazardous conditions are anticipated with quick accumulating snow and reduced visibilities. The wet heavy snow may impact young livestock and ranching operations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ024-025-036-037-059-070-094-151700- /O.NEW.KLBF.WW.Y.0013.210415T1800Z-210417T0000Z/ Hooker-Thomas-McPherson-Logan-Lincoln-Hayes-Western Cherry- Including the cities of Mullen, Thedford, Halsey, Tryon, Ringgold, Stapleton, North Platte, Hayes Center, Cody, Eli, Merriman, and Kilgore 348 AM CDT Thu Apr 15 2021 /248 AM MDT Thu Apr 15 2021/ ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ FRIDAY... * WHAT...Snow expected with total accumulations of 2 to 4 inches. * WHERE...Portions of north central, southwest and west central Nebraska. * WHEN...From 1 PM CDT /noon MDT/ this afternoon to 7 PM CDT /6 PM MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Hazardous conditions are anticipated with quick accumulating snow and reduced visibilities. The wet heavy snow may impact young livestock and ranching operations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf Brown
4 follow-up statements
804 WWUS43 KLBF 151918 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 218 PM CDT Thu Apr 15 2021 ...SIGNIFICANT SNOW ACCUMULATIONS EXPECTED TONIGHT INTO TOMORROW MORNING... .A potent storm system will track across the Plains tonight and lead to widespread precipitation across western Nebraska. Temperatures will be cool enough tonight into tomorrow morning for snow to accumulate. This snow is expected to accumulate quickly overnight and lead to hazardous travel conditions. Snow will continue into the morning hours on Friday, with a mix or changeover back to rain Friday afternoon. NEZ024-036-058-160900- /O.UPG.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/ /O.EXA.KLBF.WS.W.0005.000000T0000Z-210417T0000Z/ Hooker-McPherson-Perkins- Including the cities of Mullen, Tryon, Ringgold, and Grant 218 PM CDT Thu Apr 15 2021 /118 PM MDT Thu Apr 15 2021/ ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ FRIDAY... * WHAT...Heavy snow. Snow accumulations of 4 to 7 inches. * WHERE...Hooker, McPherson and Perkins Counties. * WHEN...Until 7 PM CDT /6 PM MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Hazardous conditions are anticipated with quick accumulating snow and reduced visibilities. The wet heavy snow may impact young livestock and ranching operations. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ004-022-023-035-056-057-160900- /O.CON.KLBF.WS.W.0005.000000T0000Z-210417T0000Z/ Sheridan-Garden-Grant-Arthur-Deuel-Keith- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Arthur, Chappell, Big Springs, Ogallala, and Paxton 118 PM MDT Thu Apr 15 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY... * WHAT...Heavy wet snow expected with total accumulations of 5 to 8 inches. Locally higher amounts are possible in Deuel, Garden, far western portions of Keith and Perkins counties, as well as western portions of Arthur and Grant counties. * WHERE...Portions of the Panhandle, southwest and west central Nebraska. * WHEN...Until 6 PM MDT Friday. * IMPACTS...Travel could be very difficult. Hazardous conditions are anticipated with quick accumulating snow and reduced visibilities. The wet heavy snow may impact young livestock and ranching operations. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call Nebraska 511 for the latest road information. && $$ NEZ026-038-071-160900- /O.EXA.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/ Blaine-Custer-Frontier- Including the cities of Dunning, Purdum, Brewster, Broken Bow, Curtis, Eustis, and Maywood 218 PM CDT Thu Apr 15 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT FRIDAY... * WHAT...Snow. Snow accumulations of 3 to 5 inches, with the heaviest amounts in Blaine and western portions of Custer and Frontier counties. * WHERE...Blaine, Custer and Frontier Counties. * WHEN...Until 7 PM CDT /6 PM MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Hazardous conditions are anticipated with quick accumulating snow and reduced visibilities. The wet heavy snow may impact young livestock and ranching operations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ025-037-059-069-070-094-160900- /O.CON.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/ Thomas-Logan-Lincoln-Chase-Hayes-Western Cherry- Including the cities of Thedford, Halsey, Stapleton, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Cody, Eli, Merriman, and Kilgore 218 PM CDT Thu Apr 15 2021 /118 PM MDT Thu Apr 15 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ FRIDAY... * WHAT...Snow expected with total accumulations of 2 to 5 inches. Some locally higher amounts are possible in western Thomas, southwestern Lincoln, and Chase counties. * WHERE...Portions of north central, southwest and west central Nebraska. * WHEN...Until 7 PM CDT /6 PM MDT/ Friday. * IMPACTS...Plan on slippery road conditions. Hazardous conditions are anticipated with quick accumulating snow and reduced visibilities. The wet heavy snow may impact young livestock and ranching operations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
634 WWUS43 KLBF 160842 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 342 AM CDT Fri Apr 16 2021 ...SNOW ACCUMULATIONS WILL CONTINUE INTO TODAY... .An upper level low pressure system will track across the Plains today and lead to widespread precipitation across western Nebraska. Temperatures will be cool enough this morning and early afternoon for snow to accumulate. This snow is expected to lead to hazardous travel conditions. Snow will begin to diminish this afternoon, with a mix or changeover back to light rain. NEZ004-022>024-035-036-056>058-162015- /O.CAN.KLBF.WS.W.0005.000000T0000Z-210417T0000Z/ /O.EXA.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/ Sheridan-Garden-Grant-Hooker-Arthur-McPherson-Deuel-Keith-Perkins- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Mullen, Arthur, Tryon, Ringgold, Chappell, Big Springs, Ogallala, Paxton, and Grant 342 AM CDT Fri Apr 16 2021 /242 AM MDT Fri Apr 16 2021/ ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Portions of panhandle, southwest and west central Nebraska. * WHEN...Until 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ NEZ025-026-037-038-059-069>071-094-162015- /O.CON.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/ Thomas-Blaine-Logan-Custer-Lincoln-Chase-Hayes-Frontier- Western Cherry- Including the cities of Thedford, Halsey, Dunning, Purdum, Brewster, Stapleton, Broken Bow, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, Maywood, Cody, Eli, Merriman, and Kilgore 342 AM CDT Fri Apr 16 2021 /242 AM MDT Fri Apr 16 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...Until 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
277 WWUS43 KLBF 161511 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1011 AM CDT Fri Apr 16 2021 NEZ004-022>026-035>038-056>059-069>071-094-162315- /O.CON.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/ Sheridan-Garden-Grant-Hooker-Thomas-Blaine-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, Maywood, Cody, Eli, Merriman, and Kilgore 1011 AM CDT Fri Apr 16 2021 /911 AM MDT Fri Apr 16 2021/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... * WHAT...Snow. Additional snow accumulations 1 to 2 inches, mainly on grassy surfaces. * WHERE...Portions of central, north central, panhandle, southwest and west central Nebraska. * WHEN...Until 7 PM CDT /6 PM MDT/ this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call Nebraska 511 for the latest road information. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
278 WWUS43 KLBF 161937 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 237 PM CDT Fri Apr 16 2021 ...WINTER WEATHER WINDING DOWN ACROSS WESTERN AND SOUTHWESTERN NEBRASKA... NEZ004-022>026-035>038-056>059-069>071-094-162045- /O.CAN.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/ Sheridan-Garden-Grant-Hooker-Thomas-Blaine-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, Maywood, Cody, Eli, Merriman, and Kilgore 237 PM CDT Fri Apr 16 2021 /137 PM MDT Fri Apr 16 2021/ ...WINTER WEATHER ADVISORY IS CANCELLED... Snow has changed over to rain or a rain snow mix across the area. No additional snow accumulations are expected as temperatures have risen into the middle to upper 30s. $$ For more information from the National Weather Service visit http://weather.gov/lbf
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this winter weather advisory went out at Apr 14, 10:18 PM MDT, 4 hours 30 minutes earlier.
Area forecast discussion, Apr 14, 10:18 PM MDT, 4 hours 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1118 PM CDT Wed Apr 14 2021 .SYNOPSIS... Issued at 335 PM CDT Wed Apr 14 2021 H5 analysis this morning had a longwave trough of low pressure across the CONUS. Within this trough a tandem of lows were noted over the northern half of the CONUS. The first low was centered over western portions of the UP of Michigan, with a second low centered over northeastern Nevada. Downstream of this second low, a decent shortwave was noted over the Nebraska Panhandle. This feature spread some light snow to western portions of the forecast area earlier this morning with some light accumulations noted from North Platte to south of Thedford and points west. At the surface, low pressure was noted over southern Utah. A frontal boundary extended southeast of this feature into northern portions of Mexico and deep south Texas. Further north, a trough extended from northeastern Montana into south central Nebraska. East of this trough, winds were northwesterly, while west of the trough, winds were from the northeast or east. Skies were mainly cloudy across western and north central Nebraska this afternoon and 2 PM CDT temperatures ranged from 34 at Gordon to 43 at Imperial. && .SHORT TERM...(This evening through Thursday night) Issued at 335 PM CDT Wed Apr 14 2021 In the short term, the potential for accumulating snow, and widespread precipitation, mainly over the western 2/3rds of the forecast area are the main forecast concerns. Conditions will be relatively quiet this evening, as not much in the way of lift exists across the western forecast area. Also, we will be dealing with some dry air on the southern periphery of surface high pressure located over the Dakotas. This feature will then weaken overnight, while at the same time, surface low pressure will deepen over southern Colorado. This will lead to increased easterly winds across the forecast area overnight into Thursday. Overnight tonight, as the H5 low migrates into Utah, downstream isentropic lift will increase from eastern Colorado/western Kansas, into eastern Wyoming/western Nebraska. This shows up nicely on the 300K thetae surface. This isentropic lift will persist into the afternoon hours across the southwestern and western forecast area. With good lift noted into the afternoon hours, increased pops, as well as qpf's as the models are trending higher with their forecasts. As for snow potential on Thursday, temperatures will remain cool, especially in the western half of the forecast where overcast skies are expected. Locations in the western part of the forecast area will see a window of "opportunity" for snowfall on Thursday, mainly west of highway 61. Accumulations will be light however, given the daytime timing of the initial surge of lift. This could end up as a case of where we see snow off and on all day in the far western forecast area, but little in the way of accumulations. Better chances for accumulating snow will arrive Thursday night as temps cool back into the upper 20s/around freezing. The upper level low will track into eastern Colorado Thursday evening. Isentropic lift will increase once again from southwestern into western Nebraska, leading to good precipitation formation. The 300K GFS isentropic chart indicates robust lift across the western third of the forecast area late Thursday night into Friday morning. Cross sections taken from northeastern Colorado into southwestern Nebraska indicate strong lift from 03z-09z Friday. Some of this lift is vertical in nature with negative EPV noted, which would favor bursts of snow with moderate to heavy intensity, particularly overnight Thursday night. As for snow accumulations, forecast temperatures favor not much in the way of snow accumulation Thursday afternoon with temps in the middle to upper 30s in the west. Temperatures will quickly cool into the lower 30s Thursday evening with upper 20s expected overnight leading to a much better setup for snow to accumulate. With this in mind, about 80/90 percent of the snow accumulation will occur between 00z-15z Friday. With this forecast package, QPF's have trended higher in the GFS and NAM12 solns and is supported by the 12z HRRR this morning. With higher QPF's forecast, increased snow amounts Thursday night. This yielded the potential for 6+ inches, mainly west of highway 61. For this reason, will hoist a winter storm watch for Sheridan, Garden, Deuel, Grant, Arthur, Keith, Perkins and Chase counties. East of these counties to south of Highway 2 and west of highway 83, accumulations are more on the order of 2 to 4 inches. These areas may end up with a winter weather advisory depending on how temperatures materialize Thursday afternoon/evening. The upper level low will track across northern Kansas on Friday. Meager isentropic lift will continue across central into eastern Nebraska with the threat for precipitation continuing into Friday evening. Temperatures will warm into the upper 30s to around 40 Friday afternoon, which will facilitate a mixture of rain/snow or changeover to all rain Friday afternoon. .LONG TERM...(Friday through Wednesday) Issued at 335 PM CDT Wed Apr 14 2021 We will see a slight warmup Sunday into Monday, followed by a strong FROPA Monday afternoon into Monday night. Good mid level frontogenesis will trail the front Monday night into Tuesday with the next threat for rain/snow across the area. Dry and cool conditions will follow behind the front Tuesday night/Wednesday with temps well below normal. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1118 PM CDT Wed Apr 14 2021 The forecast for widespread IFR/MVFR in -RASN and low ceilings across wrn Nebraska has been delayed 3 to 6 hours. These conditions should arrive along highway 61 12z-15z Thursday morning and highway 83 18z-00z Thursday afternoon. LIFR in +SN and very low ceilings is expected along and south of I-80 03z-06z Thursday evening. && .LBF WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Thursday afternoon through Friday morning for NEZ004-022-023-035-056>058-069. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, Apr 14, 3:04 PM MDT, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 404 PM CDT Wed Apr 14 2021 NEZ004>010-022>029-035>038-056>059-069>071-094-152115- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 404 PM CDT Wed Apr 14 2021 /304 PM MDT Wed Apr 14 2021/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A storm system sliding off the Rocky Mountains will bring precipitation to the area Thursday into Friday. During the daytime hours, mostly rain mixed with snow is expected. Rain will change to snow Thursday night. Significant snow accumulation could occur across portions of western and southwest Nebraska. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Taylor
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 2:48 AM MDT | Winter Storm Warning | LBF | Arthur, Deuel, Garden, Grant, Hooker, Keith and 3 more | 24 hr |
Nearby
Winter Weather Advisories in Nebraska, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.